# SDR UALA2011061402926

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,067 hours, 21,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Broken
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER ACCESS PANEL, ONE HINGE IS BROKEN.  DOOR REMOVED AND PLACED IN THE LOB.  DOOR REMOVED AND PARTS PLACED IN COCKPIT.  INF-  :HINGE PCN 170-0975 SEE IPC 52-49-01-001 ITEM #260. INF-  :HINGE 170-0975 PLACED ON OSTF X2511. *OPBLMOH* CDL REF:  52L (PARTS: 170-0975  H854-5 HINGE *X2511*)
